Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
181 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes increased vaginal discharge?

Answered by
Dr.
Dr. Robert Galamaga

Oncologist

Practicing since :2002

Answered : 2638 Questions

default
Posted on Mon, 11 Jan 2016 in Ear, Nose and Throat Problems
Question: What causes a clear runny discharge
doctor
Answered by Dr. Robert Galamaga 1 hour later
Brief Answer:
Considerations

Detailed Answer:
hello and thank you for sending the question.

First off, I am not sure about which discharge you are referring to here, please clarify if it is vaginal discharge or nasal discharge. (The below answer is assuming that you have vaginal discharge).

If you are experiencing an increase in the amount of discharge compared to your normal daily amount this might indicate the presence of an underlying infection. There are certain types of infections that can trigger this type of discharge including trichomonas. This would be something that your doctor would have to test for.

otherwise it is very difficult to speculate what might be causing this particular discharge without a good physical examination and possibly laboratory testing. If this discharge continues I would recommend that you talk about it with your primary care physician for further recommendations.

Thank you again for sending your question.

Sincerely,

Dr. Galamaga
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Medical Topics

Recent questions on  Primary care

doctor1 MD

Ive never done this before but why not give it a shot. i have no insurance so i cant go to my primary care . i woke up this with shooting pain in...

doctor1 MD

Dear Dr. Ditah, THANK YOU for asking me how I am doing, as I do have several follow questions for you Here goes: 1. I have believed for some time...

doctor1 MD

I have been taking atorvastatin 40 mg for 4 months - through carotid endarterectomy surgery - with horrible subjective side effects which,...

doctor1 MD

I've had a cold from runny nose since Thanksgiving in the U.S. to now a cough the past four days. I lost my voice and its been about three days....

doctor1 MD

I have a 3 inch bruise on the back of my left knee but it does not hurt. I do have a swore pain on the same leg towards the outside of my knee...

doctor1 MD

My coworker complained today that her left arm was really sore and was having trouble pickup up her iced tea, tonight she called and said her arm...